Alert archive / Wisconsin / Flash Flood Warnings in 2022
Flash Flood Warning 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jul 5, 2022, 7:39 PM CDT for Milwaukee County, Waukesha County, Wisconsin. It was in force for 4 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2022, 7:39 PM CDT (00:39 UTC)
- Expired
- Jul 5, 2022, 11:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Milwaukee County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 8:25 PM CDT | HEAVY RAIN 1.41 | 2 Wsw Saint Francis, WI | 0.27 INCHES FELL IN 5 MINUTES FROM 7:45 TO 7:50 PM. |
| Jul 5, 8:30 PM CDT | FLASH FLOOD | 3 E Greendale, WI | 1 FOOT OR MORE OF WATER IN INTERSECTION. CARS STALLED. WATER COMING OUT OF HOLES IN MANHOLES ON THE STREET. RELAYED VIA SOCIAL MEDIA. |
| Jul 5, 8:30 PM CDT | FLASH FLOOD | 3 E Greendale, WI | 1 FOOT OR MORE OF WATER IN ROADWAY. SOCIAL MEDIA REPORT. |
| Jul 5, 8:30 PM CDT | FLASH FLOOD | 3 E Greendale, WI | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3 E GREENDALE. 1 FOOT OR MORE OF WATER IN INTERSECTIONS OF SOUTH 27TH AND RAMSEY AND COLLEGE. CARS STALLED. WATER COMING OUT OF HOLES IN MANHOLES ON THE STREET. VERY SMALL CREEK FILLED TO OVERFLOWING AND IS BLOCKING RA |
| Jul 5, 8:41 PM CDT | HEAVY RAIN 3 | 1 Ne Greenfield, WI | |
| Jul 5, 8:45 PM CDT | HEAVY RAIN 2.59 | 3 Wsw Cudahy, WI | MILWAUKEE METRO SEWERAGE DISTRICT (MMSD) GAUGE MEASURED 2.59 INCHES IN 2 HOURS. |
| Jul 5, 9:20 PM CDT | HEAVY RAIN 2.31 | 3 Se Waukesha, WI | STORM TOTAL RAIN FOR THIS EVENING SO FAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 462 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
603
WGUS53 KMKX 060039
FFWMKX
WIC079-133-060415-
/O.NEW.KMKX.FF.W.0005.220706T0039Z-220706T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
739 PM CDT Tue Jul 5 2022
The National Weather Service in Milwaukee/Sullivan has issued a
* Flash Flood Warning for...
Milwaukee County in southeastern Wisconsin...
Southeastern Waukesha County in southeastern Wisconsin...
* Until 1115 PM CDT.
* At 739 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. The expected rainfall rate is 1 to 1.5 inches in 1
hour. Additional rainfall amounts of 1.5 to 3 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin,
Brookfield, Greenfield, Menomonee Falls, Oak Creek, Muskego, South
Milwaukee, Cudahy, Whitefish Bay, Greendale, Pewaukee, Sussex, St.
Francis, Hales Corners, Mukwonago and Elm Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4311 8831 4310 8804 4311 8788 4310 8788
4307 8786 4305 8789 4305 8788 4304 8790
4303 8790 4300 8789 4298 8786 4296 8785
4293 8785 4291 8784 4289 8785 4289 8784
4286 8783 4285 8782 4284 8831
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-1.5 INCHES IN 1 HOUR
$$
ANDERSON4 follow-up statements
861
WGUS73 KMKX 060101
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
801 PM CDT Tue Jul 5 2022
WIC079-133-060415-
/O.CON.KMKX.FF.W.0005.000000T0000Z-220706T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Milwaukee WI-Waukesha WI-
801 PM CDT Tue Jul 5 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT THIS
EVENING FOR MILWAUKEE AND SOUTHEASTERN WAUKESHA COUNTIES...
At 801 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 2
and 2.5 inches of rain have fallen over a very short period of time.
The expected rainfall rate is 1 to 2 inches in 1 hour. Additional
rainfall amounts of 2 to 3 inches are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin,
Brookfield, Greenfield, Menomonee Falls, Oak Creek, Muskego, South
Milwaukee, Cudahy, Whitefish Bay, Greendale, Pewaukee, Sussex, St.
Francis, Hales Corners, Mukwonago and Elm Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4311 8831 4310 8804 4311 8788 4310 8788
4307 8786 4305 8789 4305 8788 4304 8790
4303 8790 4300 8789 4298 8786 4296 8785
4293 8785 4291 8784 4289 8785 4289 8784
4286 8783 4285 8782 4284 8831
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
ANDERSON557
WGUS73 KMKX 060153
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
853 PM CDT Tue Jul 5 2022
WIC079-133-060415-
/O.CON.KMKX.FF.W.0005.000000T0000Z-220706T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Milwaukee WI-Waukesha WI-
853 PM CDT Tue Jul 5 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT THIS
EVENING FOR MILWAUKEE AND SOUTHEASTERN WAUKESHA COUNTIES...
At 853 PM CDT, Between 2.5 and 3 inches of rain have fallen. With
additional rainfall amounts of 0.5 to 1.5 inches are possible in the
warned area tonight. Flash flooding has been reported in the
Milwaukee area.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin,
Brookfield, Greenfield, Menomonee Falls, Oak Creek, Muskego, South
Milwaukee, Cudahy, Whitefish Bay, Greendale, Pewaukee, Sussex, St.
Francis, Hales Corners, Mukwonago and Elm Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4311 8831 4310 8804 4311 8788 4310 8788
4307 8786 4305 8789 4305 8788 4304 8790
4303 8790 4300 8789 4298 8786 4296 8785
4293 8785 4291 8784 4289 8785 4289 8784
4286 8783 4285 8782 4284 8831
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
ANDERSON267
WGUS73 KMKX 060334
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1034 PM CDT Tue Jul 5 2022
WIC133-060344-
/O.CAN.KMKX.FF.W.0005.000000T0000Z-220706T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Waukesha WI-
1034 PM CDT Tue Jul 5 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN WAUKESHA
COUNTY...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 4298 8799 4298 8792 4297 8788 4296 8786
4293 8785 4291 8784 4290 8785 4289 8785
4289 8792 4291 8799
$$
WIC079-060415-
/O.CON.KMKX.FF.W.0005.000000T0000Z-220706T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Milwaukee WI-
1034 PM CDT Tue Jul 5 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT THIS
EVENING FOR SOUTHEASTERN MILWAUKEE COUNTY...
At 1034 PM CDT, Doppler radar and automated rain gauges indicated
persistent thunderstorms across the warned area. Between 2.5 and 3
inches of rain have fallen. Flash flooding is ongoing but is
gradually diminishing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Milwaukee, Greenfield, Oak Creek, South Milwaukee, Cudahy,
Greendale, St. Francis and Franklin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4298 8799 4298 8792 4297 8788 4296 8786
4293 8785 4291 8784 4290 8785 4289 8785
4289 8792 4291 8799
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
MRC561
WGUS73 KMKX 060411
FFSMKX
Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1111 PM CDT Tue Jul 5 2022
WIC079-060421-
/O.EXP.KMKX.FF.W.0005.000000T0000Z-220706T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Milwaukee WI-
1111 PM CDT Tue Jul 5 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 1115 PM CDT THIS EVENING FOR
SOUTHEASTERN MILWAUKEE COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4298 8799 4298 8792 4297 8788 4296 8786
4293 8785 4291 8784 4290 8785 4289 8785
4289 8792 4291 8799
$$
MRCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:27 PM CDT, 4 hours 12 minutes earlier.
Area forecast discussion, Jul 5, 3:27 PM CDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
327 PM CDT Tue Jul 5 2022
.SHORT TERM...
(Issued 327 PM CDT Tue Jul 5 2022)
Tonight through Wednesday night:
Heat indices are reaching their peak across south central and
southwestern Wisconsin with values around 100-105 being observed.
Temperatures will slowly fall this evening with dewpoints
remaining in the 70s across most of the area so it will still feel
sticky.
Starting to see signs of convective initiation along the moisture
and instability axis. This can be seen in the cumulus field
stretching from around Lone Rock southeast into Walworth County.
Along this area and south has the best potential for
thunderstorms. There is plenty of instability with over 4000 J/kg
of CAPE and precipitable water values around 2 inches. There is
enough shear (around 30 knots) for storms to be somewhat organized
and could result in a few severe storms with winds and heavy rain
as the primary concern, but some large hail can't be ruled out.
The other area of storms we are watching are moving through
eastern South Dakota. Expecting them to move a bit more eastward
and move along the instability gradient and follow the corfidi
vectors a bit more. If this does happen this are a of storms would
clip our area, but there is some uncertainty with how strong
they'll be.
The movement of storms could result in training and with an
efficient rainfall producing environment could result in some
locally heavy rainfall and flooding. Make sure to keep up with the
forecast into this evening for the latest information.
Wednesday rain and storms look to move out in the morning
resulting in a dry break for the afternoon. Some uncertainty with
when an area of positive vorticity advection moves in Wednesday
evening. We may stay dry until late Wednesday night if it is
delayed, otherwise showers and storms return.
RAH
&&
.LONG TERM...
(Issued 327 PM CDT Tue Jul 5 2022)
Thursday through Tuesday:
Expect the warm and humid conditions to linger into the end of the
week, with multiple chances for showers and thunderstorms as we
continue to see a number of shortwaves round the upper-level ridge
anchored across the Southeast. With PWATs remaining around 1.5-2
inches across the area through Friday night, heavy rain will remain
a concern with any thunderstorm activity. Of course, this far out
and in this pattern the ensembles and deterministic guidance are
wavering a bit on the timing of any late week thunderstorm activity
and how unstable conditions will be over the area.
For the upcoming weekend, deterministic and ensembles are in good
agreement with the upper-level ridging retrograding across the
southern half of the country, from being anchored over the Southeast
to the Southern Rockies. This will favor the development of
northwest flow and increasing subsidence across the Great Lakes
region as high pressure builds into the region. Towards the end of
the weekend and/or into early next week, the upper-level ridging
that strengthens across the Northern Plains flattens out as a few
stronger shortwaves traverse the upper-level ridge and dig southeast
across the region. This will bring back warmer air into the region
and additional chances for MCS activity.
After we get through early next week, we start to see a blocking
pattern show up across the CONUS as upper-level ridging strengthens
and dominates over the Intermountain West. This will leave the Great
Lakes region under broad northwest flow, with drier, less humid
conditions prevailing.
Anderson
&&
.AVIATION...
(Issued 327 PM CDT Tue Jul 5 2022)
Some pockets of MVFR ceilings in south central Wisconsin otherwise
VFR ceilings between 3-5 kft are present across the area.
Thunderstorms are beginning to pop up south of MSN. Expect more to
develop over the next few hours along and south of a MSN-ENW line.
Still some uncertainty for areas north of that line how much
convection they'll see. A few stronger storms are possible with
winds and heavy rain as the main concern. Some locally heavy
rainfall is possible. Expect reduced visibilities and lower
ceilings in storms.
Watching storms in eastern South Dakota as they could make their
way through here later tonight. Drier conditions then move in for
the day Wednesday before another round of rain and storms moves in
from the west after 00Z Thursday.
RAH
&&
.MARINE...
(Issued 327 PM CDT Tue Jul 5 2022)
Some dense fog in the nearshore waters mainly from Port Washington
and southward. This is expected to linger through the rest of this
afternoon into the early evening. Some pockets of fog are also
possible across the open waters. Multiple chances for showers and
storms tonight into Wednesday morning, and Wednesday night through
Thursday mainly over the southern half of the lake. Winds will
mainly be light and northerly through the week.
RAH
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory...WIZ056-WIZ062-WIZ063-WIZ064-WIZ067-WIZ068-WIZ069-
WIZ070 until 8 PM Tuesday.
LM...Dense Fog Advisory...LMZ644-LMZ645-LMZ646 until 8 PM Tuesday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Jul 5, 5:01 PM CDT, 2 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 501 PM CDT Tue Jul 5 2022 WIZ046-047-051-052-056>060-062>072-062215- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 501 PM CDT Tue Jul 5 2022 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Heat index values as high as 105 are possible into this evening, especially along and south of I-94, and west of a line from Jefferson to Elkhorn. A Heat Advisory is in effect until 8 pm. There is a chance for thunderstorms late this afternoon into tonight, some of which may be severe. The best chance for storms will be south of I-94. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There will be of and on chances for thunderstorms Wednesday through Thursday and again Sunday night into Monday. .SPOTTER INFORMATION STATEMENT... Storm and rainfall reports are requested this evening into the overnight hours. LMZ643>646-062215- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 501 PM CDT Tue Jul 5 2022 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight A Dense Fog Advisory remains in effect through this evening, and may need to be extended from Port Washington to Winthrop Harbor if conditions do not improve. There is a chance for thunderstorms tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There will be a chance for thunderstorms Wednesday through Thursday and again Sunday night into Monday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-062215- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 501 PM CDT Tue Jul 5 2022 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight There is a chance for thunderstorms tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday There will be a chance for thunderstorms Wednesday through Thursday and again Sunday night into Monday. www.weather.gov/mkx
In the hours before
Local storm report, Jul 5, 5:50 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
550 PM CDT TUE JUL 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 1 NW ORFORDVILLE 42.64N 89.27W
07/05/2022 ROCK WI 911 CALL CENTER
CORN LAYING FLAT IN FIELD DUE TO WIND
DAMAGE.
&&
MRCLocal storm report, Jul 5, 5:55 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
555 PM CDT TUE JUL 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL ORFORDVILLE 42.63N 89.26W
07/05/2022 E1.00 INCH ROCK WI 911 CALL CENTER
CORRECTS TIME OF PREVIOUS HAIL REPORT FROM
ORFORDVILLE. REPORT OF QUARTER SIZE AND
SLIGHTLY LARGER HAIL.
&&
MRCLocal storm report, Jul 5, 5:56 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
556 PM CDT TUE JUL 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL ORFORDVILLE 42.63N 89.26W
07/05/2022 M1.00 INCH ROCK WI PUBLIC
NICKEL TO QUARTER SIZED HAIL.
&&
MRCLocal storm report, Jul 5, 6:00 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
600 PM CDT TUE JUL 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL ORFORDVILLE 42.63N 89.26W
07/05/2022 E1.00 INCH ROCK WI PUBLIC
ESTIMATED AT A LITTLE OVER AN INCH. VIA
CITGO GAS STATION.
&&
HALBACHSpecial weather statement, Jul 5, 6:41 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
641 PM CDT Tue Jul 5 2022
WIZ064-065-060015-
Waukesha WI-Jefferson WI-
641 PM CDT Tue Jul 5 2022
...Strong thunderstorms will impact portions of west central Waukesha
and Jefferson Counties through 715 PM CDT...
At 641 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Mills to near Whitewater. Movement
was northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Watertown, Whitewater, Fort Atkinson, Jefferson, Lake Mills, Johnson
Creek, Dousman, Lake Ripley, Rome, Milford, Hebron, Sullivan,
Pipersville, Helenville, Nws Milwaukee/sullivan and Summit.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Wisconsin.
&&
LAT...LON 4304 8901 4306 8901 4320 8876 4320 8873
4299 8844 4284 8869 4284 8876
TIME...MOT...LOC 2341Z 243DEG 20KT 4303 8890 4290 8876
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PATTERSONLocal storm report, Jul 5, 7:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
720 PM CDT TUE JUL 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 4 S EVANSVILLE 42.72N 89.29W
07/05/2022 M0.88 INCH ROCK WI PUBLIC
&&
HALBACHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:29 PM CDT | Areal Flood Advisory | MKX | Milwaukee | 3 hr |
| Jul 5, 7:44 PM CDT | Flash Flood Warning | MKX | Dane | 3 hr |
| Jul 5, 7:47 PM CDT | Special Weather Statement | MKX | Lafayette | 28 min |
| Jul 5, 8:14 PM CDT | Special Weather Statement | MKX | Iowa, Lafayette | 46 min |
| Jul 5, 10:13 PM CDT | Special Weather Statement | MKX | Lafayette | 32 min |
Nearby
Flash Flood Warnings in Wisconsin, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.